## **Oral Presentation Schedule**

Times are listed in Eastern Daylight Time (GMT-4)

| Time           | Day 1 - Tuesday, May 21 2024   |
|----------------|--|
| 8:00-9:00 AM   | Registration & Breakfast<br>Poster Viewing   |
| 9:00-9:15 AM   | Welcome and Opening Remarks<br>Isabelle Massarelli, Local Arrangements Chair<br>Pamela Pehrsson, Chair, 43rd NNDC  |
| 9:15-10:15 AM  | <b>Keynote Presentation</b><br><b>Dr. Deirdra Chester</b><br><i>Director, Office of the Chief Scientist (OCS/OSEC)</i><br><i>Research, Education and Economics (REE)</i><br><i>United States Department of Agriculture</i> |
| 10:15-10:35 AM | Break (20 mins)  |
| 10:35-10:40 AM | Session 1: Database Development and Standardization<br>Moderator: Lauri Byerley (5 mins)   |
| 10:40-11:00 AM | Andrea Lindsey<br>Shaping the Future for Informed Use of Dietary<br>Supplements: An Ingredient Database and Mobile App   |
| 11:00-11:20 AM | James Friday<br>The Food Surveys Research Group's Recipe Nutrient<br>Calculation Program Redesign  |
| 11:20-11:40 AM | Cho-Il Kim<br>Standardization and Integration of Food and Nutrient<br>Database in Korea  |
| 11:40-12:00 PM | Linda Kantor<br>Capturing Data on Foods Purchased and Acquired From<br>Away-From-Home Places in the Second National<br>Household Food Acquisition and Purchase Survey Field<br>Test  |
| 12:00-12:20 PM | Nazma Shaheen<br>Upgradation and Expansion of Food Composition<br>Database for Bangladesh: Challenges and Experiences<br>in Low And Middle-Income Countries  |
| 12:20-1:20     | Lunch (1 hour)   |
| 1:20-1:25 PM   | Session 2: Government Updates<br>Moderator: Nancy Emenaker (5 mins)  |
| 1:25-1:45 PM   | Andrea Carlson<br>Statistical Properties of the Purchase-to-Plate<br>Crosswalk: A Comparison of Healthy Eating Index Score   |
| 1:45-2:05 PM   | Marie-Claude Mallet<br>SNAP-CAN: Sampling and Nutrient Analysis Program for<br>Canada  |
| 2:05-2:25 PM   | Natalie Partridge<br>Looking to the Future – New Directions for the USDA's<br>Child Nutrition Database   |
| 2:25-2:45 PM   | Carrie Martin<br>USDA Food Patterns Equivalents Database (FPED),<br>2021-2023  |
| 2:45-3:05 PM   | WenYen Juan<br>Development of an Intrinsic, Enrichment, and<br>Fortification Food and Nutrient Database  |
| 3:05-3:25 PM   | James Harnley<br>Understanding the Data in a Database: a Necessity for<br>Research Integrity   |
| 3:25-3:45 PM   | Break (20 mins)  |
| 3:45-3:50 PM   | Session 3: Nutrients and Other Food Components in US<br>National Dietary Surveillance<br>Moderator: Isabelle Massarelli (5 mins)   |
| 3:50-4:05 PM   | Alanna Moshfegh<br>Nutrients in National Dietary Surveillance in the United<br>States  |
| 4:05-4:20 PM   | Kelly Kogan<br>A Review of the Research of What We Eat in America,<br>NHANES' Nutrients and Food Components Reported and<br>Assessed in Research Studies   |
| 4:20-4:35 PM   | Alexandra Cowan-Pyle<br>Applications of U.S. Federal Micronutrient Data for<br>Dietary Guidance, Surveillance, and Epidemiological<br>Research   |
| 4:35-4:50 PM   | Diane Mitchell<br>A Review of the Scientific Literature to Characterize<br>Nutrients and Other Food Components Not Reported in<br>the Food and Nutrient Database for Dietary Studies<br>(FNDDS)                            |
| 4:50-5:20 PM   | Session 3 Panel Discussion and Audience Q&A  |
| 5:20 PM        | Day 1 Wrap-Up  |
|                | Welcome Reception & Evening Activity<br>Light refreshments served  |

| Time           | Day 2 - Wednesday, May 22 2024   |
|----------------|--|
| 8:00-9:00 AM   | Registration & Breakfast<br>Poster Viewing   |
| 9:00-9:15 AM   | Day 2 Opening Remarks<br>Isabelle Massarelli, Local Arrangements Chair   |
| 9:15-10:15 AM  | <b>Keynote Presentation<br/>Dr. Véronique Provencher</b><br><i>Professeure titulaire</i><br><i>Chercheure Centre NUTRISS</i><br><i>Institut sur la nutrition et les aliments fonctionnels</i><br><i>FSAA - École de nutrition</i><br><i>Université Laval</i> |
| 10:15-10:35    | Break (20 mins)  |
| 10:35-10:40 AM | Session 4: Dietary Exposure and Contaminant<br>Assessment<br>Moderator: WenYen Juan (5 mins)   |
| 10:40-11:00 AM | Kellie Casavale<br>Expanding Efforts on Nutrient and Contaminant<br>Composition of Foods   |
| 11:00-11:20 AM | Dana Hoffman-Pennesi<br>U.S. FDA's Total Diet Study: Cadmium, Lead, and<br>Nutrient Element Concentrations in Foods  |
| 11:20-11:40 AM | Judi Spungen<br>U.S. FDA's Food Disaggregation Database (FFDD): A<br>New Resource for Dietary Exposure Assessment  |
| 11:40-12:00 PM | Pamela Pehrsson<br>New Research in Nitrate and Nitrite Content of Foods,<br>Beverages, and Dietary Supplements   |
| 12:00-1:10 PM  | Lunch (1 hour 10 mins)   |
| 1:10-1:15 PM   | Session 5: Dietary Intake Assessment and Nutrition<br>Inequalities<br>Moderator: Diane Mitchell (5 mins)   |
| 1:15-1:35 PM   | Joy Hutchinson<br>The Process of Scoring Dietary Intake Data Collected<br>with ASA24 Using HEFI-2019   |
| 1:35-1:55 PM   | Julie Hess<br>Comparing Shelf Stability of Relatively Processed and<br>Relatively Unprocessed Western Diets  |
| 1:55-2:15 PM   | Stephanie Wilson<br>Mapping Dietary Data to FooDB Reveals Associations<br>between Polyphenol Intake and GI Inflammation  |
| 2:15-2:35 PM   | Yutong Chen<br>Trends in Health Disparities: Individual-level Dietary<br>Intakes in the United States and China, 1999-2015   |
| 2:35-2:55 PM   | Tina Irrer<br>Closer to Zero: Incorporating Health Equity into Public<br>Health Activities   |
| 2:55-3:15      | Break (20 mins)  |
| 3:15-3:20 PM   | Session 6: Consumer Behavior and Dietary Guidance<br>Moderator: Thea Bourianne (5 mins)  |
| 3:20-3:40 PM   | Natalia Rebolledo<br>Changes in the Proportion of Regulated Products and<br>Critical Nutrient Content of Packaged Foods and<br>Beverages After the Implementation of the Final Phase<br>of the Chilean Food Labeling Law                                     |
| 3:40-4:00 PM   | Bridget Hollingsworth<br>Nutrients of Concern Decrease Three Years After<br>Chilean Food Labeling & Marketing Law Implemented  |
| 4:00-4:20 PM   | Pavel Gusev<br>Nationally Representative Adult and Children's Calcium<br>Dietary Supplements (DS): Nutrient Strength   |
| 4:20-4:40 PM   | Dylan Bailey<br>Exploring Protein Dietary Guidance Statements: A<br>Consumer-Centric Pilot Study   |
| 4:40 PM        | Day 2 Wrap-Up  |
|                | NNDC Steering Committee Meeting  |
|                | <b>Evening Activity</b><br>Walk to the tulip festival<br>Dinner in the Italian district  |

| Time           | Day 3 - Thursday, May 23 2024  |
|----------------|--|
| 8:00-8:30 AM   | Registration & Breakfast<br>Poster Viewing   |
| 8:30-8:40 AM   | Day 3 Opening Remarks<br>Isabelle Massarelli, Local Arrangements Chair   |
| 8:40-8:45 AM   | Session 7: Nutrient Variability<br>Moderator: Judi Spugen (5 mins)   |
| 8:45-9:05 AM   | Abigail Johnson<br>Plant-Based Milk Alternative Products are Highly<br>Heterogeneous in Nutrient Composition   |
| 9:05-9:25 AM   | Lisa Harnack<br>Snack and Meal Replacement Bars Available in the U.S.<br>Marketplace are Heterogeneous in Macronutrient  |
| 9:25-9:45 AM   | Katherine Heydorn<br>Expanded Analytical Data for the USDA/ODS-NIH<br>Database for the Purine Content of Foods   |
| 9:45-10:05 AM  | Kathryn Hopperton<br>Comparing Values of Human Milk Nutrient Composition<br>for use in Food Composition Databases  |
| 10:05-10:20 AM | Break (20 mins)  |
| 10:20-10:25 AM | Session 8: Technology and Linkages in Dietary<br>Assessment<br>Moderator: Catherine Champagne (5 mins)   |
| 10:25-10:45 AM | Bingjie Zhou<br>Advancing Nutrition Data Dashboards: A Standardized<br>Framework for Evaluation and Enhancement  |
| 10:45-11:05 AM | Birdem Amoutzopoulos<br>A New Updated Food Grouping System for the UK<br>National Diet and Nutrition Survey  |
| 11:05-11:25 AM | Kai Blumberg<br>Development of a Novel Minimum Information Standard<br>for Food Composition Data   |
| 11:25-11:45 AM | Kirsten Herrick<br>New Linkages for the NCI's Dietary Assessment Tools:<br>Diet History Questionnaire (DHQ) and Dietary Carbon<br>Footprints and Automated Self-Administered 24-hour<br>Dietary Assessment Tool (ASA24) and Nova |
| 11:45-12:00 PM | Oral Presentation Awards and Poster Awards<br>Closing Remarks  |
|                | Boxed Lunch  |